# SDR DXTA2009041403602

- Difficulty date: April 13, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 650 hours, 574 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AND AT A FLAPS SETTING OF 7 DEGREES, A NEAR MISS CAUSED A FLAP OVERSPEED OF APPROX 40 KNOTS.  COMPLIED WITH CESSNA 'OVERSPEED CHECK'. NO DEFECTS NOTED. INSPECTED IAW MM CH 5-50-00. PERFORMED TRAVEL CHECKS ALSO. TRAVELS GOOD. WORK IAW MM TASK 27-57-00-714
